Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Go

Content: Volume 1, Issue 2

Open AccessReview Article
W. Blaschke's Theory Application in Digital Image Processing
Journal of Mathematical Sciences and Applications. 2013, 1(2), 17-23. DOI: 10.12691/jmsa-1-2-1
Pub. Date: June 06, 2013Views: 10430Downloads: 6616
Figure of 6
Open AccessArticle
Modelling Relationship between NDVI and Climatic Variables Using Geographically Weighted Regression
Journal of Mathematical Sciences and Applications. 2013, 1(2), 24-28. DOI: 10.12691/jmsa-1-2-2
Pub. Date: August 10, 2013Views: 11125Downloads: 6253Citations: 10
Figure of 1
Open AccessArticle
Application of the He’s Semi-inverse Method for (2 + 1)-Dimensional Nonlinear PDEs
Journal of Mathematical Sciences and Applications. 2013, 1(2), 29-31. DOI: 10.12691/jmsa-1-2-3
Pub. Date: September 23, 2013Views: 7927Downloads: 4261Citations: 2
Figure of 2
Open AccessArticle
Thermal Effect on Vibration of Orthotropic Rectangular Plate with Thickness Variation as Linearly & Parabolically in x- and y- Directions Respectively
Journal of Mathematical Sciences and Applications. 2013, 1(2), 32-35. DOI: 10.12691/jmsa-1-2-4
Pub. Date: October 06, 2013Views: 11581Downloads: 8324Citations: 1
Figure of 5
Open AccessArticle
On an Algorithm for Obtaining All Binary Matrices of Special Class Releted to V. E. Tarakanov’s Formula
Journal of Mathematical Sciences and Applications. 2013, 1(2), 36-38. DOI: 10.12691/jmsa-1-2-5
Pub. Date: October 09, 2013Views: 7325Downloads: 3381